Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Romashkevich, Yu I

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:34
Abstract pages:401
Full texts:267

http://www.mathnet.ru/eng/person66899
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1980
1. Yu. I. Romashkevich, “On the calculation of non-equilibrium plasma flows by Godunov's method”, Zh. Vychisl. Mat. Mat. Fiz., 20:3 (1980),  790–793  mathnet; U.S.S.R. Comput. Math. Math. Phys., 20:3 (1980), 261–265
1979
2. S. P. Popov, Yu. I. Romashkevich, “An algorithm for calculating two-dimensional non-equilibrium gas flows”, Zh. Vychisl. Mat. Mat. Fiz., 19:2 (1979),  546–550  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:2 (1979), 293–297
1978
3. Yu. I. Romashkevich, “Comparison of two methods for the computation of two-dimensional nonstationary gas flows based on a model problem”, Zh. Vychisl. Mat. Mat. Fiz., 18:1 (1978),  258–263  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:1 (1978), 254–259
1977
4. S. P. Popov, Yu. I. Romashkevich, “An application of the splitting method to the calculation of two-temperature and ionized nonequilibrium gas flows”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977),  1602–1607  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 254–259
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022